. I take 3200mg gabapentin, 1600 lyrica cymbalta, pentoxifylli, alpha-lipoic acid, hydrocodone and papaverine..all for my feet. What's up with all that. I went to9 the last doctor to get off some meds and he gave me more. Any suggestions?
9 Jun 2012
First let me share that dosages above 1800 mgs of gabapentin though tolerated showed no benefit in clinical trials. The maximum recommended doseage for Lyrica is 300mgs. At 1600mgs you are running the great risk of damage to your kidneys and liver. You should be having your creatinine and liver enzyme levels checked periodically.
Not sure what type of doctor is prescribing all this medication and what the actual source of your neuropathy is but seeking another opinion from a specialist might be in order.
9 Jun 2012
I had the same thing happen to me, 13 different meds. It all lead to me thinking I could stop on my own then, 9 months of near death and horror. If you question your treatment regimen I strongly suggest if you question your Dr's methods you get a 2nd opinion. I wish I had done that instead of taking matters into my own hands, whatever you do, do not do what I did. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Treatment Group"? I have painful peripheral neuropathy from chemotherapy and have been using Gabapentin and Lyrica for four years. I used ...
19 answers • 8 Jun 2011
10 to 20mg hydrocodone as needed every 6 hours for pain daily. I have ph. neuropathy and was diagnosed around 7 years ago. I am searching for ...
1 answer • 18 Feb 2013
Second time for this question. I take 600 mg of Lyrica, 3200mg of Gabapentin, 60mg of Cymbalta, 4 capsules of Neuropathy Formula? 10 to 20mg ...
1 answer • 1 Apr 2013
For Diabetic Neuropathy in elderly, vegetarian, female aged 82 years. Vitamin -B12 is already being taken through Pregalin-M, which contains 750 mcg ...
0 answers • 20 Jun 2013
... experiences sever shooting pains in their big toes. I finally have the burning, pins and needles, numb feelings under control in my feet, but the ...
3 answers • 4 Jul 2013